The Dirichlet problem and weighted spaces. II.

Alois Kufner; Bohumír Opic

Časopis pro pěstování matematiky (1986)

  • Volume: 111, Issue: 3, page 242-253
  • ISSN: 0528-2195

How to cite

top

Kufner, Alois, and Opic, Bohumír. "The Dirichlet problem and weighted spaces. II.." Časopis pro pěstování matematiky 111.3 (1986): 242-253. <http://eudml.org/doc/18990>.

@article{Kufner1986,
author = {Kufner, Alois, Opic, Bohumír},
journal = {Časopis pro pěstování matematiky},
keywords = {strong singularities; strongly degenerated; weighted spaces; existence; weak solution; Dirichlet problem; weighted Sobolev space},
language = {eng},
number = {3},
pages = {242-253},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {The Dirichlet problem and weighted spaces. II.},
url = {http://eudml.org/doc/18990},
volume = {111},
year = {1986},
}

TY - JOUR
AU - Kufner, Alois
AU - Opic, Bohumír
TI - The Dirichlet problem and weighted spaces. II.
JO - Časopis pro pěstování matematiky
PY - 1986
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 111
IS - 3
SP - 242
EP - 253
LA - eng
KW - strong singularities; strongly degenerated; weighted spaces; existence; weak solution; Dirichlet problem; weighted Sobolev space
UR - http://eudml.org/doc/18990
ER -

References

top
  1. A. Kufner B. Opic, The Dirichlet problem and weighted spaces I, Časopis pěst. mat. 108 (1983), 381-408. (1983) Zbl0589.35016MR0727537
  2. A. Kufner B. Opic, How to define reasonably weighted Sobolev spaces, Comment. Math. Univ. Carolin. 25 (3) (1984), 537-554. (1984) Zbl0557.46025MR0775568
  3. M. Vainberg, Variational Мethods for the Study of Nonlinear Operators, Holden-Day, San Francisco 1964. (1964) MR0176364
  4. A. Kufner O. John S. Fučík, Function Spaces, Аcademia, Praha/Noordhoff, Leyden 1977. (1977) Zbl0364.46022MR0482102
  5. R. A. Adams, Sobolev spaces, Аcademic Press, New York-San Fгancisco-London 1975. (1975) Zbl0314.46030MR0450957
  6. J. L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod/Gauthier-Villars, Paris 1969. (1969) Zbl0189.40603MR0259693
  7. S. Fučík A. Kufner, Nonlinear Differential Equations, Elsevier Ѕcient. Publ. Comp., Аmsteгdam-Oxford-New York 1980. (1980) Zbl0426.35001MR0558764

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.